# SDR HEEA954880

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545X
- Make and model: Skrsky S76A
- Aircraft serial: 760050
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 7690001802106
- Condition: Chattering
- Location: Afcs
- Part time: 5,589 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR CHATTERING.
